# SDR HALA20241216371

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 29,054 hours, 4,667 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

TAKEOFF ROLL STOPPED AT 110KTS DUE TO EXCESSIVE VIBRATIONS. STARTED IN NOSE WHEEL AT 90 KTS AND GOT WORSE AT 100 AND 110. BTB. REMOVED AND REPLACED LH/RH NLG WHEEL AND TIRE ASSY PER AMM 32-41-12. SPIN/SECURITY CHECK GOOD. OK FOR SVC.
